# SDR AALA20040236

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EGRESS LIGHTS AT AFT CABIN FLOOR INOPERATIVE.  CLEANED MOISTURE FROM AFT CABIN EGRESS EMERGENCY LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
